# SDR F3LA98039

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Support
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION REPORTED, CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT AT BS 947 FROM RBL 22 - LBL 22.  MAINTENANCE FABRICATED BULKHEAD TO FLOOR SUPPORT AND INSTALLED PER SRM 51-30-2, 51-30-5 AND 51-30-8.  (M)
